MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; ABUTMENT
Model Number HLA4/5
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the abutment hla4/5 and screw was tightened, the surgical screwdriver cannot be removed.It could be replaced with a new abutment of the same model.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight: patient weight not provided.Pma/510k: additional 510(k) numbers are k013227 and k953101.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One (1) abut hex-lock 4.5mm imp 5.5 flare (hla4/5) was returned for investigation.Visual evaluation of the as returned product identified no damage/malfunction.Functional testing to recreate the reported event with an in-house driver, found the hla4/5 engaged/disengaged as intended.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.The customer did not provide any pictures.Information identified: warnings, precautions dhr review: dhr review was completed for the subject lot numbers (2019050536).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: a complaint history review by item numbers was conducted for the (hla4/5) dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.Review completed utilizing keywords: does not disengage/release.Post market trend review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (hla4/5).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.Sections updated: b4: date of this report.D9: device availability and product return date.G3: date investigation results were received.G6: type of report and follow up number.H2: follow up type.H3: device evaluated.H6: adverse event problem codes.H10: manufacturer's narrative.

Brand Name
ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12844254
Report Number0002023141-2021-03349
Device Sequence Number14540737
Product Code DZE
UDI-Device Identifier00889024015210
UDI-Public(01)00889024015210(17)240510(10)2019050536(241)HLA4/5
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Model NumberHLA4/5
Device Catalogue NumberHLA4/5
Device Lot Number2019050536
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale